MathSciNet Relay Station
MathSciNet bibliographic data
MR1100836 (92f:14058) 14P10 (13F40)
Gamboa, J. M.; Ruiz, J. M. On rings of semialgebraic functions. Math. Z. 206 (1991), no. 4, 527–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement